# SDR 20000515SH016

- Difficulty date: April 19, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Condition: Misinstalled
- Location: Autopilot
- Part time: 742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AILERON AUTOPILOT SERVO, PN 4006719-906, THE AFT GUARD PIN OF THE CAPSTAN CABLE GUARD WAS MAKING CONTACT WITH THE AFT SERVO CABLE, PN 6660001-39, DUE TO IMPROPER ''CLOCKING'' OF THE CABLE GUARD ON THE SERVO BODY.  CAPSTAN GUARD PIN WAS RELOCATED TO A DIFFERENT THREADED HOLE ON THE SERVO BODY AND SECURED WITH OUTER FLANGE AND SAFETIED.   SUBMITTER STATED THE AIRCRAFT WAS NOT DUE TO BE INSPECTED IN THIS ZONE FOR ANOTHER 150 HRS, WHICH WOULD BE THE FIRST INSPECTION OF THE AREA SINCE NEW MANUFACTURE.  (X)
